PuSH - Publikationsserver des Helmholtz Zentrums München

Efendiyev, M.A. ; Vougalter, V.*

On the well-posedness of a certain model with two kernels appearing in the mathematical biology.

Z. Angew. Math. Phys. 77, 14:299 (2026)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
The work is devoted to establishing the global well-posedness in of the integro-differential problem involving the two nonlocal terms describing the diffusion and the production in the biological system in the presence of the transport term. Such scalar equation with two nonlocal operators appears when we are dealing with a highly mobile airborne pathogen versus a slower contact-based pathogen (see Remark 2.2). The proof is based on a fixed point technique.
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter Global Well-posedness ; Integro-differential Equations ; Nonlocal Diffusion ; Cell Population Dynamics ; Transport Term ; Fixed Point Theorems ; Mathematical Biology; Reaction-diffusion Equations; Traveling-waves; Propagation; Attractor; Emergence; Dynamics; Entropy
ISSN (print) / ISBN 0044-2275
e-ISSN 1420-9039
Quellenangaben Band: 77, Heft: 11, Seiten: 14, Artikelnummer: 299 Supplement: ,
Verlag Springer
Verlagsort Gewerbestrasse 11, Cham, Ch-6330, Switzerland
Begutachtungsstatus Peer reviewed
Förderungen natural sciences and engineering research council of canada